Expanding the applicability of the Gauss-Newton method for convex optimization under restricted convergence domains and majorant conditions
Date
2017
Authors
Argyros, I.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
Using our new idea of restricted convergent domains, new semi-local convergence analysis of the Gauss-Newton method for solving convex composite optimization problems is presented. Our convergence analysis is based on a combination of a center-majorant and majorant function. The results extend the applicability of the Gauss-Newton method under the same computational cost as in earlier studies using a majorant function or Wang's condition or Lipchitz condition. The special cases and applications include regular starting points, Robinson's conditions, Smale's or Wang's theory. 2017 Kyungnam University Press.
Description
Keywords
Citation
Nonlinear Functional Analysis and Applications, 2017, Vol.22, 1, pp.197-207